# SDR CHQA20121021395

- Difficulty date: October 21, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 23,023 hours, 20,140 cycles
- Engine: Allsn AE3007A
- Engine time: 20,502 hours, 16,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE Y=0 OMEGA BEAM AT FRAME 23 LEFT FLOORBOARD FLANGE.  THE CRACK WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-015124.
